MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH NCB, PERIPROSTHETIC FEMUR PLATE, DISTAL, RIGHT, 18 HOLES, 355 MM; FEMUR PROTHESIS

ZIMMER SWITZERLAND MANUFACTURING GMBH NCB, PERIPROSTHETIC FEMUR PLATE, DISTAL, RIGHT, 18 HOLES, 355 MM; FEMUR PROTHESIS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 07/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient required revision surgery due to a fractured femur plate implant.The fractured plate was removed and replaced.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).G2 ¿ foreign ¿ australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, d6a.,d9, g3, g6, h1, h2, h3, h4, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Device used for treatment.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NCB, PERIPROSTHETIC FEMUR PLATE, DISTAL, RIGHT, 18 HOLES, 355 MM
Common Device Name
FEMUR PROTHESIS
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17478036
Report Number0009613350-2023-00439
Device Sequence Number14130944
Product Code HRS
UDI-Device Identifier00889024292864
UDI-Public(01)00889024292864(17)0321006(10)3130809
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number02.02264.018
Device Lot Number3130809
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale